The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

SIAM Journal on Computing
( Vol. 29 NO.1 / (1999))
The Swapping Problem on a Line
Shoshana Anily, Michel Gendreau, Gilbert Laporte,
Pages. 327-335
Abstract
Contents 1. Introduction 2. Notations and preliminaries 3. Structural properties of an
optimal solution 4. The algorithm for the linear track case
Key words the swapping problem, transshipment problem
Mathmatical Subject Classification 05C12, 05C45, 05C40, 05C85